

Thanks to the sponsors below:

















SESSION TWO:	Exploration Projects continued
11:00 – 11:15 am	Adrian Brewer, Consultant, Lynch Mining Pty Limited An Update on Mineralisation Styles & Geology of the Western Eyre Peninsula
11:15 – 11:30 am	Jim McKinnon-Matthews, Chief Geologist, Mithril Resources Limited Musgrave Ranges Nickel, Platinum, Palladium
11:30 – 11:45 am	Michael Schwarz, Managing Director, Monax Mining Limited The Manganese Potential of the Central Eyre Peninsula
11:45 – 12:00 pm	Robert Rutherford, Managing Director, Red Metal Limited Red Metal, Black Sands and Yellow Cake
12:00 – 12:15 pm	Steven Biggins, Managing Director, Southern Gold Limited Challenger Area Gold Project South Australia
12:15 – 12:30 pm	Graham Teale, <i>Director</i> , Teale & Associates Pty Limited and Brewer Geological Services Tin Mineralisation in a Mesoproterozoic Volcanic Sequence, Northern Flinders Ranges
12:30 – 12:45 pm	Questions from the morning sessions
12:45 – 2.00 pm	Lunch (75 mins)
SESSION THREE:	Feasibility Studies (4) Chair: David Brunt
2:00 – 2:15 pm	Chris Giles, <i>Technical Director</i> , Havilah Resources Proposed developments in the Curnamona Province
2:15 – 2:30 pm	lan Warland, Manager Geology Eucla Basin, Iluka Resources Limited Eucla Basin exploration update
2:30 – 2:45 pm	Kevin Wills, Managing Director, Maximus Resources Limited Gold at Bird In Hand and the Adelaide Hills
2:45 – 3:00 pm	Tom Mayer, Senior Geologist, Minotaur Exploration Limited Carey's Well Kaolin Project, Poochera, South Australia
3:00 – 3:30 pm	Afternoon tea/coffee break (30 mins)
SESSION FOUR:	Mines (5) Chair: Kevin Wills
3:30 – 3:45 pm	Bob Singer, Chief Geologist, Terramin Australia Limited Angas Zinc Mine - From prediction to production
3:45 – 4:00 pm	Paul Androvic, Manager, Mining & Geology, Dominion Gold Operations Taking Challenger to the Next Level
4:00 – 4:15 pm	Paul Levers (Geoff Johnson, presentor), Chief Mine Geologist, One Steel Limited Project Magnet
4:15 – 4:30 pm	Patrick Say, <i>Mine Geologist</i> , Oz Minerals Limited Prominent Hill
4:30 – 4:45 pm	Kathy Ehrig, <i>Principal Geometallurgist</i> , BHP Billiton Olympic Dam – Resource development update
4:45 - 5:00 pm	Questions from the afternoon sessions
CLOSE	
5:00 – 5:15 pm	Derek Carter, Managing Director, Minotaur Exploration Limited Summing up
5:30 – 6:30 pm	Closing Drinks – Sponsored by Paydirt

NB: Some minor late changes are possible.